# SDR LR7A03012

- Difficulty date: March 13, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 43,629 hours, 19,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HC5321 FOUND RT FS 891- 902 SKIN PANEL WITH MULTIPLE PATCHES AT RBL 61, WL 200.  SKIN SECTION REPLACED IAW SRM SMP 583 51-60 & 51-70 USING .050 2024 T3 PER ED 03-002-5.  DOUBLER INSTALLED IAW 51-140-12.  NR 2002.
